On characterization of Hamiltonian graphs

Share/Save/Bookmark

Hoede, C. and Veldman, H.J. (1978) On characterization of Hamiltonian graphs. Journal of Combinatorial Theory, Series B, 25 (1). pp. 47-53. ISSN 0021-9800

[img]
Preview
PDF
278Kb
Item Type:Article
Copyright:© 1978 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68442
Official URL:http://dx.doi.org/10.1016/S0095-8956(78)80009-4
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page